# SDR SWAA2022022896335

- Difficulty date: December 9, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION FOUND IN AFT CARGO BAY ON NUTPLATE STRIP BELOW SUBTHRESHOLD TENSION STRAP AT BS 787+9; RBL 20 (MARKED) / REMOVED AND REPLACED IN AFT CARGO BAY ON NUTPLATE STRIP AT BS 787+9; RBL 20 PER SRM 51-40-02-0G-0 DWG #146A8340 59202U 14DEC18
